# SDR IPXA11M68239

- Difficulty date: July 22, 2011
- Submitted: July 27, 2011
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- System (JASC): 3497 · Navigation System Wiring
- Part: Connector
- Part number: P1238
- Condition: Defective
- Location: Avionics
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING CLIMBOUT, PASSING 10000 FT RECEIVED AVNCS EXH FLO OFF LEVEL 2 MESSAGE.   FOUND PINS A&C TO BE DEFECTIVE ON CONNECTOR P1-138.  RETERMINATED PINS R & R WITH SERVICEABLE ESC REF 21-08-01-4.  PERFORMED TEST OF AVIONICS VENTURI S/O VALVE REF 21-26-08-700-801 AND OPS TEST OF ESC 21-08-01-700-801. ALL TESTS GOOD
